MathSciNet Relay Station
MathSciNet bibliographic data
MR1025485 (91c:42032) 42C15
Heil, Christopher E.; Walnut, David F. Continuous and discrete wavelet transforms. SIAM Rev. 31 (1989), no. 4, 628–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement